IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 11, Number 2

Construction of low rank vector bundles on $\mathbf{P}^{4}$ and $\mathbf{P}^{5}$
N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao.
J. Algebraic Geom. 11 (2002), 203-217
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874112
The action of the Frobenius map on rank $2$ vector bundles in characteristic $2$
Y. Laszlo and C. Pauly.
J. Algebraic Geom. 11 (2002), 219-243
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874113
Families of singular rational curves
Stefan Kebekus.
J. Algebraic Geom. 11 (2002), 245-256
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874114
On the converse to a theorem of Atiyah and Bott
Robert Friedman and John W. Morgan.
J. Algebraic Geom. 11 (2002), 257-292
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874115
A flexible affine $M$-sextic which is algebraically unrealizable
S. Fiedler-Le Touzé and S. Yu. Orevkov.
J. Algebraic Geom. 11 (2002), 293-310
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874116
Deformation of Okamoto–Painlevé pairs and Painlevé equations
Masa-Hiko Saito, Taro Takebe and Hitomi Terajima.
J. Algebraic Geom. 11 (2002), 311-362
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874117
F-regular and F-pure rings vs. log terminal and log canonical singularities
Nobuo Hara and Kei-ichi Watanabe.
J. Algebraic Geom. 11 (2002), 363-392
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874118
American Mathematical Society